Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
120 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of anxiety attacks

Premium Questions

Dr. Moumita Chakraborty MD

Hello! About two months ago, I was given a prescription of Ativan by my doctor for anxiety/panic attacks. I took it for a week and a half, .5 mg 2x a day, but stopped due to side effects ... View answer

Answered by : Dr. Moumita Chakraborty ( General & Family Physician)
Dr.  Vasudha Jayant Athavale MD

My son is having anxiety attacks and it could be going against his work.. Fireman I,ve been reading about Tranquilene, what are the side effects. And does it work? ... View answer

Answered by : Dr. Vasudha Jayant Athavale ( General & Family Physician)
Dr. Alokkalyani MD

I am a 57 year old female post menopausal. Three years ago I woke up with anxiety for no known reason. I have been given antidepressants and xanax klopoin with horriable side effects. I have been ... View answer

Answered by : Dr. Alokkalyani ( Rheumatologist)
Dr. Nsah Bernard MD

Hi. I am recuperating from a sever and inadvertent seroquel overdose. I do not have a psychotic disorder; rather, my doctor prescribed it to help me sleep. Problem is she gave me (3) 400mg/qhs which I thought was pretty... View answer

Answered by : Dr. Nsah Bernard ( General & Family Physician)
Dr. Srikanth Reddy MD

my brother was getting anxiety attacks in XXXXXXX 2013 , we consulted psychiatrist for his stress ... but he is getting some side effects Please suggest if these medicines are ok to continue ... View answer

Answered by : Dr. Srikanth Reddy ( Psychiatrist)

Public Forum Discussions

Dr. Seikhoo Bishnoi MD

face an another faer and anxitey shall i continue with the same drug? does it have any side effect? ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.  Abhishek Kapoor MD

effects and now I have anxiety attacks so I don t take their meds. I have had to go to the ER during the anxiety attacks and when I have taken the meds in the past my face swells up and... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr.  Abhishek Kapoor MD

this seem like an anxiety attack do you guys? or something else? ... View answer

Answered by : Dr. Abhishek Kapoor ( Psychiatrist)
Dr. Rajeev Chavda MD

I need help. I have been off birth control pills for over 4 months now and I have SEVERE anxiety attacks , and EXTREME mood swings and I feel like I have no control over my emotions . I also do not have ... View answer

Answered by : Dr. Rajeev Chavda ( Internal Medicine Specialist)
Dr. David Bienenfeld MD

Hi, due to anxiety and tension , yesterday my wife behaved abnormal, she was laughing like mad ... FRANXIT for 3 weeks. So wanted to know is this fine to consume this tablet for 3 weeks and any side ... View answer

Answered by : Dr. David Bienenfeld ( Psychiatrist)

Mobile Questions and Answers

Dr. C. J. Varghese MD

Hello friend, It is a medicine given for Essential hypertension, Stable coronary artery disease, symptomatic heart disease or failure by doctors of conventional medicine. Anxiety may be a cause of Hypertension. I...

Dr. Vipul Prajapati MD

Hi dear, no, it is not dangerous thing. not to worry. Thank you

Dr. Naval Mendiratta MD

One tends to be more worried, has tremors, unable to think straight and is always wanting to rush out of the situation